The Nielsen kernel of an arbitrary Riemann surface
Jones, Matthew (2006) The Nielsen kernel of an arbitrary Riemann surface. Bulletin of the London Mathematical Society, 38 (5). pp. 825-828. ISSN 14692120
Full text is not in this repository.
By considering coverings of surfaces by annuli, we extend previous results concerning the Nielsen kernel of topologically finite Riemann surfaces to arbitrary orbifolds. Specifically, we show that the length of a boundary loop in the Nielsen kernel is strictly greater than twice the length of the corresponding boundary loop of its orbifold, and that the infinite Nielsen kernel has empty interior. 2000 Mathematics Subject Classification 30F99 (primary), 30F60 (secondary).
|Research Areas:||Middlesex University Schools and Centres > School of Science and Technology > Design Engineering and Mathematics|
|Citations on ISI Web of Science:||0|
|Deposited On:||03 Dec 2008 11:57|
|Last Modified:||28 Oct 2014 17:45|
Repository staff only: item control page
Full text downloads (NB count will be zero if no full text documents are attached to the record)
Downloads per month over the past year